MathSciNet Relay Station
MathSciNet bibliographic data
MR1922831 (2003m:14031) 14F30
Faltings, Gerd Almost étale extensions. Cohomologies $p$-adiques et applications arithmétiques, II. Astérisque No. 279 (2002), 185–270.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement